Alert archive / Nebraska / High Wind Warnings in 2006
High Wind Warning 7, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Mar 29, 2006, 3:39 PM MST for 6 counties in Nebraska. It took effect at Mar 30, 2006, 8:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2006, 3:39 PM MST (22:39 UTC)
- In effect from
- Mar 30, 2006, 8:00 AM MST
- Expired
- Mar 30, 2006, 6:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 131 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2289 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 292239 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 339 PM MST WED MAR 29 2006 WYZ065-292345- /O.CAN.KCYS.HW.A.0007.060330T1500Z-060331T0100Z/ LARAMIE VALLEY- INCLUDING THE CITY OF...LARAMIE 339 PM MST WED MAR 29 2006 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH THURSDAY FOR THE LARAMIE VALLEY. IT IS STILL EXPECTED TO BE WINDY ON THURSDAY WITH WEST WINDS OF 25 TO 35 MPH GUSTING NEAR 50 MPH. HOWEVER...THESE SPEEDS ARE BELOW HIGH WIND CRITERIA. $$ NEZ003-019>021-054-055-WYZ066>070-301145- /O.UPG.KCYS.HW.A.0007.060330T1500Z-060331T0100Z/ /O.NEW.KCYS.HW.W.0007.060330T1500Z-060331T0100Z/ BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING... HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE... PINE BLUFFS 339 PM MST WED MAR 29 2006 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL INCREASE EARLY THURSDAY BEHIND A LOW PRESSURE SYSTEM MOVING INTO THE PLAINS STATES. BY LATE MORNING...SPEEDS WILL BE FROM 25 TO 40 MPH WITH OCCASIONAL GUSTS TO 60 MPH. THE HIGH WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ001-002-301145- /O.NEW.KCYS.WI.Y.0010.060330T1500Z-060331T0100Z/ SIOUX-DAWES- INCLUDING THE CITIES OF...HARRISON...CHADRON 339 PM MST WED MAR 29 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM MST THURSDAY. NORTHWEST WINDS WILL INCREASE EARLY THURSDAY BEHIND A LOW PRESSURE SYSTEM MOVING INTO THE PLAINS STATES. BY LATE MORNING...SPEEDS WILL BE 25 TO 35 MPH WITH GUSTS NEAR 45 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JLH
4 follow-up statements
000 WWUS75 KCYS 300905 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 205 AM MST THU MAR 30 2006 NEZ003-019>021-054-055-WYZ066>070-310100- /O.CON.KCYS.HW.W.0007.060330T1500Z-060331T0100Z/ BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING... HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE... PINE BLUFFS 205 AM MST THU MAR 30 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. NORTHWEST WINDS WILL INCREASE EARLY TODAY BEHIND A LOW PRESSURE SYSTEM MOVING INTO THE PLAINS STATES. BY LATE MORNING... SPEEDS WILL BE FROM 25 TO 40 MPH WITH OCCASIONAL GUSTS TO 60 MPH. THE HIGH WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ001-002-310100- /O.CON.KCYS.WI.Y.0010.060330T1500Z-060331T0100Z/ SIOUX-DAWES- INCLUDING THE CITIES OF...HARRISON...CHADRON 205 AM MST THU MAR 30 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. NORTHWEST WINDS WILL INCREASE EARLY TODAY BEHIND A LOW PRESSURE SYSTEM MOVING INTO THE PLAINS STATES. BY LATE MORNING... SPEEDS WILL BE 25 TO 35 MPH WITH GUSTS NEAR 45 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SOWKO
000 WWUS75 KCYS 301852 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1152 AM MST THU MAR 30 2006 WYZ066>070-302000- /O.CAN.KCYS.HW.W.0007.000000T0000Z-060331T0100Z/ LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...WHEATLAND... GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS 1152 AM MST THU MAR 30 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING THAT INCLUDED THE SOUTHERN LARAMIE RANGE...AND PLATTE ...GOSHEN...AND LARAMIE COUNTIES. IT WILL STILL BE WINDY THE REST OF TODAY IN SOUTHEAST WYOMING AS NORTHWEST WINDS BLOW AT 25 TO 35 MPH WITH GUSTS AROUND 50 MPH. HOWEVER...THESE SPEEDS ARE BELOW HIGH WIND CRITERIA. $$ NEZ003-019>021-054-055-310100- /O.CON.KCYS.HW.W.0007.000000T0000Z-060331T0100Z/ BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING... HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 1152 AM MST THU MAR 30 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON. SPEEDS WILL BE FROM 25 TO 40 MPH WITH OCCASIONAL GUSTS NEAR 60 MPH. THE HIGH WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ001-002-310100- /O.CON.KCYS.WI.Y.0010.000000T0000Z-060331T0100Z/ SIOUX-DAWES- INCLUDING THE CITIES OF...HARRISON...CHADRON 1152 AM MST THU MAR 30 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. NORTHWEST WINDS WILL CONTINUE TO BLOW AT SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH THROUGH THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JLH
000 WWUS75 KCYS 302222 CCA NPWCYS URGENT - WEATHER MESSAGE...RETRANSMISSION NATIONAL WEATHER SERVICE CHEYENNE WY 1152 AM MST THU MAR 30 2006 WYZ066>070-302230- /O.CAN.KCYS.HW.W.0007.000000T0000Z-060331T0100Z/ LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...WHEATLAND... GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS 1152 AM MST THU MAR 30 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING THAT INCLUDED THE SOUTHERN LARAMIE RANGE...AND PLATTE ...GOSHEN...AND LARAMIE COUNTIES. IT WILL STILL BE WINDY THE REST OF TODAY IN SOUTHEAST WYOMING AS NORTHWEST WINDS BLOW AT 25 TO 35 MPH WITH GUSTS AROUND 50 MPH. HOWEVER...THESE SPEEDS ARE BELOW HIGH WIND CRITERIA. $$ NEZ003-019>021-054-055-310100- /O.CON.KCYS.HW.W.0007.000000T0000Z-060331T0100Z/ BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING... HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 1152 AM MST THU MAR 30 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON. SPEEDS WILL BE FROM 25 TO 40 MPH WITH OCCASIONAL GUSTS NEAR 60 MPH. THE HIGH WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ001-002-310100- /O.CON.KCYS.WI.Y.0010.000000T0000Z-060331T0100Z/ SIOUX-DAWES- INCLUDING THE CITIES OF...HARRISON...CHADRON 1152 AM MST THU MAR 30 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. NORTHWEST WINDS WILL CONTINUE TO BLOW AT SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH THROUGH THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JLH
000 WWUS75 KCYS 310104 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 605 PM MST THU MAR 30 2006 NEZ003-019>021-054-055-310200- /O.EXP.KCYS.HW.W.0007.000000T0000Z-060331T0100Z/ BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING... HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 605 PM MST THU MAR 30 2006 ...HIGH WIND WARNING EXPIRED AT 6 APM... THE HIGH WIND WARNING FOR THE CENTRAL AND SOUTHERN PART OF THE PANHNALDE EXPIRED AT 6 PM. WINDS HAVE ALREADY STARTED TO DECREASE ACROSS THE REGION. STRONGEST OBSERVED WIND GUSTS WERE ABOUT 50 TO 55 MPH MAINLY IN THE SOUTHWEST PART OF THE PANHANDLE. $$ NEZ001-002-310200- /O.EXP.KCYS.WI.Y.0010.000000T0000Z-060331T0100Z/ SIOUX-DAWES- INCLUDING THE CITIES OF...HARRISON...CHADRON 605 PM MST THU MAR 30 2006 ...WIND ADVISORY EXPIRED AT 6 PM... THE WIND ADVISORY EXPIRED AT 6 PM FOR THE FAR NORTHERN PART OF THE PANHANDLE. WINDS HAVE ALREADY STARTED TO DECREASE ACROSS THE REGION. HIGHEST OBSERVED WIND GUSTS WERE ABOUT 45 TO 50 MPH. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Mar 29, 2:55 PM MST, 44 minutes earlier.
Area forecast discussion, Mar 29, 2:55 PM MST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
255 PM MST WED MAR 29 2006
.SHORT TERM...TONIGHT THROUGH THU NIGHT...WEAK UPPER LOW OVER
FAR NORTH CENTRAL NV WITH LOTS OF SHOWERS/FEW TSTMS OVER WY PART
OF CWA. HIGH POPS REMAIN IN ORDER TONIGHT ENTIRE FORECAST AREA
AS UPPER LOW TRACKS ACROSS NORTHERN UTAH THIS EVENING AND THEN
NORTHERN CO OVERNIGHT. GFS IS A FURTHER SOUTH ON TRACK THAN NAM
BUT EVEN A COMPROMISE SUGGESTS STRONG NW WINDS OVER EASTERN CWA
ON THU. SO...WILL UPGRADE HIGH WIND WATCH TO HIGH WIND WARNING
FOR THU EXCEPT FOR CANCELLING SAME FOR LAR VALLEY. WILL ALSO ADD
WIND ADVISORY FOR NORTHERN NEBRASKA PANHANDLE THU. GFS SHOWS
MORE PRECIP HANGING AROUND THU RATHER THAN QUICKER FLUSHING OUT
ON NAM. LOWERED POPS A LITTLE...DOWN TO SCATTERED MAINLY OVER
THE MOUNTAINS AND FAR EASTERN AREAS. CLEARING THU NIGHT AS WEAK
UPPER RIDGE BUILDS IN FROM WEST TO EAST.
.LONG TERM...FOR FRIDAY THROUGH WEDNESDAY...DRY AND WARMER FRI AS
UPPER RIDGE SHIFTS EAST ACROSS THE CWA. UPPER FLOW BECOMES SW FRI
NIGHT AHEAD OF NEXT UPPER TROF WHICH LOOKS TO EJECT NE ACROSS THE
CWA SATURDAY NIGHT INTO SUNDAY. THIS NOT AS STRONG LOOKING WITH
MOST PCPN LIKELY TO BE CONFINED TO THE MTNS. CLEARING EXPECTED
DURING THE DAY SUNDAY AS SYSTEM MOVES AWAY WITH NEXT UPPER RIDGE
SLIDING ACROSS INTO MONDAY. MORE SIGNIFICANT UPPER TROF FCST TO
MOVE INTO THE CENTRAL AND NORTHERN ROCKIES TUESDAY. LATEST GFS
RUN FURTHER NORTH WITH SYSTEM WITH DECENT SHOT OF COOLER AIR
SPREADING OVER THE CWA WEDNESDAY SO WILL BUMP MAXS DOWN FOR WEDS.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FROM 8 AM THU TO 6 PM THU FOR WYZ066>70.
NE...HIGH WIND WARNING FROM 8 AM THU TO 6 PM THU FOR
NEZ003-NEZ019>21-NEZ054-NEZ055.
WIND ADVISORY FROM 8 AM THU TO 6 PM THU FOR NEZ001-NEZ002.
&&
JLH/REHazardous weather outlook, Mar 29, 3:15 PM MST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 315 PM MST WED MAR 29 2006 NEZ001-002-301200- SIOUX-DAWES- 315 PM MST WED MAR 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW WEAK THUNDERSTORMS WILL MOVE OVER THE AREA LATE THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WIND ADVISORY IS IN EFFECT FOR THURSDAY MORNING INTO THURSDAY AFTERNOON AS STRONG AND GUSTY WINDS ARE EXPECTED. WINDS ARE EXPECTED TO INCREASE BEHIND A COLD FRONT THURSDAY MORNING WITH GUSTS AROUND 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NEZ003-019>021-054-055-WYZ066>070-301200- BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 315 PM MST WED MAR 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW WEAK THUNDERSTORMS WILL MOVE ACROSS THE AREA INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A HIGH WIND WARNING IS NOW IN EFFECT FROM 8 A.M. UNTIL 6 P.M. THURSDAY. STRONG WINDS ARE EXPECTED TO DEVELOP OVER THE AREA BEHIND A COLD FRONT. SEE THE LATEST STATEMENT /WWUS75 KCYS/ FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. WYZ059>065-301200- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY- 315 PM MST WED MAR 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW WEAK THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING MAINLY OVER EAST CENTRAL WYOMING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 3:37 AM MST | High Wind Watch | CYS | Banner, Box Butte, Cheyenne, Kimball, Morrill, Scotts Bluff | 38 hr |
| Mar 29, 3:39 PM MST | Wind Advisory | CYS | Dawes | 26 hr |
Nearby
High Wind Warnings in Nebraska, 2006High Wind Warnings in Wyoming, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.